Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes slurred speech, facial tics and eye squinting?

I have a close relative who is 89 years old and appears to be taking a variety of drugs, (we think) on occasion speech is off, tics around mouth, squinting eyes. Pills she has access to are, Tylenol 3, Xanax, lupin, compazine 10mg., diphenhydramine 25mg., Lipitor. These were in her purse. Please, any help to give. YYYY@YYYY
Thu, 21 Sep 2017
Report Abuse
Pulmonologist 's  Response
Thanks for your question on Healthcare Magic.
I can understand your concern.
In old age, squinting of eyes, facial tics, slurring of speech are suggestive of stroke more.
He is also having dyslipidemia (taking lipitor).
So he is at risk of brain stroke.
So better to consult neurologist and get done clinical examination and MRI brain.
Hope I have solved your query. I will be happy to help you further. Wishing good health to your relative. Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

lately some of my 11 year old sons teachers have been asking me if he has terrets,i have always noticed he has facial tics when he gets...